MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE
Model Number 1095059
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pneumonia (2011); Respiratory Distress (2045)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient has had the device for a few years and the filter has never been changed.He checked the filter and it was grey so he washed it.The filter should be replaced if it is dirty.He also stated that the sidestream had not been replaced.
 
Event or Problem Description
It was reported that this device was not pushing the mist out well.It was also reported that the patient was admitted to hospital for fluid in her lungs, and the caregiver states that he feels this was because the patient was not receiving her full treatment.(b)(4).
 
Additional Manufacturer Narrative
The patient was in hospital for 7 days with pneumonia, and has since made a full recovery.The patient did not feel the pneumonia was from not getting her breathing treatments.She will not be returning the device for evaluation.
 
Event or Problem Description
See submission 9681154-2018-00008-307244379.

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
MDR Report Key7395674
Report Number9681154-2018-00008
Device Sequence Number37636
Product Code CAF
UDI-Device Identifier00383730001616
UDI-Public0383730001616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1095059
Device Lot Number130614
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR